AOR_Augmented.pdf (489.2 kB)

A variant of the AOR method for augmented systems

Download (489.2 kB)
journal contribution
posted on 09.06.2014 by M.M. Martins, Waad Yousif, J.L. Santos
A variant of the AOR method for augmented systems

History

School

  • Science

Department

  • Computer Science

Published in

MATHEMATICS OF COMPUTATION

Volume

81

Issue

277

Pages

399 - 417 (19)

Citation

MARTINS, M.M., YOUSIF, W.S. and SANTOS, J.L., 2012. A variant of the AOR method for augmented systems. Mathematics of Computation, 81 (277), pp.399-417.

Publisher

© American Mathematical Society

Version

AM (Accepted Manuscript)

Publication date

2012

Notes

First published in Mathematics of Computation in 2012, published by the American Mathematical Society.

ISSN

0025-5718

eISSN

1088-6842

Language

en

Exports